# SDR CA080528004

- Difficulty date: May 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 13,135 hours
- Engine: Allsn 250C28B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 206031337003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DETECTED ON FITTING DURING ROUTINE INSPECTION.
